# SDR SWIA202160019

- Difficulty date: May 21, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 250 S21-22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*DENT FORWARD LH FUSELAGE APPROXIMATELY 6.5Â€? FORWARD OF FS250 BETWEEN STR21L AN STR22L.     (C-CHECK RO 8/1/2021)    REPAIRED  FORWARD LH FUSELAGE APPROXIMATELY 6.5Â€? FORWARD OF FS250 BETWEEN STR21L AN STR22L. REF MHIRJ REO 601R-53-11-3707 REV -- DATED 2021-07-17. ALL STEPS OF REO COMPLLIED WITH. COMPLIED WITH 51-900-1003-SKY AND PRESSURE CHECKS GOOD. SEE CONTINUATION CARD FOR DETAILS
